# SDR REXA2021101100840

- Difficulty date: September 27, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: CC670106088
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RH OUTBOARD SIDE STAY BUSHING, FOUND CORROSION ON SIDE STAY FITTING UNDER BUSHING HAT OUTBOARD SIDE.	REPLACED RH SIDESTAY FITTING OUTBOARD BUSHING IAW REO 670-57-11-183 REV-- WVAC EMP STAMP # 750 MTC
